Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008, Article ID 578723, 11 pages
http://dx.doi.org/10.1155/2008/578723
Research Article

Exact and Numerical Solutions of Poisson Equation for Electrostatic Potential Problems

Department of Electrical Education, Firat University, 23119 Elazig, Turkey

Received 19 September 2007; Accepted 17 March 2008

Academic Editor: Mohammad Younis

Copyright © 2008 Selçuk Yıldırım. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Selçuk Yıldırım, “Exact and Numerical Solutions of Poisson Equation for Electrostatic Potential Problems,” Mathematical Problems in Engineering, vol. 2008, Article ID 578723, 11 pages, 2008. https://doi.org/10.1155/2008/578723.